# SDR IPXA2023040692672

- Difficulty date: March 17, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 23,133 hours, 13,882 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Universal Joint
- Part number: A5724151120300
- Part serial: NSN
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C*MAJOR REPAIR* RH WING FLAP DRIVE UNIVERSAL JOINT O/B FITTING BRACKET CRACKEDREMOVED, FABRICATED, AND INSTALLED PER UPS EO A300-5750-86448-A AND RCD
